Tokyo Journal of Mathematics

On Edge Transitive Circulant Graphs

Hong ZHANG

Full-text: Open access

Abstract

A classification is given for edge transitive circulant graphs whose complements are also edge transitive. In particular, it is shown that the only self-complementary symmetric circulant graphs are certain Paley graphs with a prime number of vertices. Similar results on digraphs are also obtained.

Article information

Source
Tokyo J. of Math. Volume 19, Number 1 (1996), 51-55.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043218

Digital Object Identifier
doi:10.3836/tjm/1270043218

Mathematical Reviews number (MathSciNet)
MR1391927

Zentralblatt MATH identifier
0860.05042

Citation

ZHANG, Hong. On Edge Transitive Circulant Graphs. Tokyo J. of Math. 19 (1996), no. 1, 51--55. doi:10.3836/tjm/1270043218. https://projecteuclid.org/euclid.tjm/1270043218


Export citation